Incentive-compatibility in large games
Klaus Nehring
Mathematical Social Sciences, 1998, vol. 35, issue 1, 57-67
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(97)00023-1
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Incentive Compatibility in Large Games (1995)
Working Paper: Incentive Compatibility in Large Games (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:35:y:1998:i:1:p:57-67
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().